Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffering from stomach pain. Withdrawing from pregabalin gabapentin duloextine and ibuprofen. What can be the reason?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5790 Questions
I'm suffering from a very bad case of withdrawals my tummy is also very very painful which I believe is to be part of it. my hands also keep going very hot and painful,
im withdrawing from pregabalin gabapentin duloextine and ibuprofen.
im getting the feeling that I'm not here and irs quite frightening they have upped my Lofepramine to 210mg is ut a combination of the withdrawals and of the lofepramine ?
Posted Tue, 16 Jul 2013 in General Health
Answered by Dr. Rahul Kumar 6 days later
Thanks for the query.
Gabapentene withdrawl may cause your symptoms as it is like an ancesthetic, once your stop this pain and anxiety may increase.
I think gabapentene should be tapered more slowly.
Ask your doctor regarding this. Let me know if you have any other doubt.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor